# SDR IPXA2022033180702

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: General aviation
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 20,914 hours, 12,321 cycles
- Engine: Pwa PW4158
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Powerplant
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA#2 ENG RIGHT FAN COWL HAS PUNCTURE ON INNER SKIN FWD EDGE 46" FROM LWR EDGEA NEW #2 OUTBD FAN COWL WAS INSTALLED ON LOGPAGE 140560 ITEM 2, P/N 221-0302-521 S/N 1024001. THIS CLEARS DEFERRAL D768680
